Alert archive / Kansas / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 256, NWS Wichita, KS

July 14, 20164 counties in Kansas

NWS Wichita, KS issued this severe thunderstorm warning at Jul 14, 2016, 6:48 AM CDT for 4 counties in Kansas. It was in force for 42 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 14, 2016, 6:48 AM CDT (11:48 UTC)
Expired
Jul 14, 2016, 7:30 AM CDT
In force
42 min
Issued by
NWS Wichita, KS
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Harvey County, KS, McPherson County, KS, Reno County, KS, Rice County, KS

The radar

The Wichita radar (KICT), 60 km from the middle of the area, began a volume at 11:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 14, 7:01 AM CDTTSTM WND GST 601 W Arlington, KS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 13 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Dodge City, (KDDC), launched 00:00Z, 11.8 hours before the alert went out and 174 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 00:00Z on 2016-07-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1278 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 00:00Z on 2016-07-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 11 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1278 J/kg
Mixed-layer CIN
-154 J/kg
Mixed-layer LCL
2433 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
11 m²/s²
0-3 km storm-relative helicity
49 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted.

137 
WUUS53 KICT 141148
SVRICT
KSC079-113-155-159-141230-
/O.NEW.KICT.SV.W.0256.160714T1148Z-160714T1230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
648 AM CDT THU JUL 14 2016

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  RENO COUNTY IN SOUTH CENTRAL KANSAS...
  WESTERN HARVEY COUNTY IN SOUTH CENTRAL KANSAS...
  SOUTHEASTERN RICE COUNTY IN CENTRAL KANSAS...
  SOUTHERN MCPHERSON COUNTY IN CENTRAL KANSAS...

* UNTIL 730 AM CDT

* AT 647 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 5 MILES SOUTH OF WINDOM TO 5 MILES SOUTHEAST OF
  SYLVIA...MOVING EAST AT 25 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  HUTCHINSON...MCPHERSON...SOUTH HUTCHINSON...STERLING...INMAN...
  BUHLER...HAVEN...NICKERSON...BURRTON...GALVA...ARLINGTON...TURON...
  PARTRIDGE...PLEVNA...ABBYVILLE...YODER...WILLOWBROOK...LANGDON...
  MCPHERSON AIRPORT AND HUTCHINSON AIRPORT.

THIS INCLUDES INTERSTATE 135 BETWEEN MILE MARKERS 51 AND 61.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3814 9833 3833 9806 3840 9748 3792 9766
      3791 9770 3785 9770 3777 9775 3781 9845
TIME...MOT...LOC 1147Z 279DEG 22KT 3830 9792 3789 9835 

HAIL...1.00IN
WIND...60MPH
 
$$

DARMOFAL
2 follow-up statements
595 
WWUS53 KICT 141201
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
701 AM CDT THU JUL 14 2016

KSC079-113-155-159-141230-
/O.CON.KICT.SV.W.0256.000000T0000Z-160714T1230Z/
RENO KS-HARVEY KS-RICE KS-MCPHERSON KS-
701 AM CDT THU JUL 14 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 AM CDT
FOR RENO...WESTERN HARVEY...SOUTHEASTERN RICE AND SOUTHERN MCPHERSON
COUNTIES...

AT 700 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 5 MILES NORTHWEST OF INMAN TO NEAR ARLINGTON...MOVING
EAST AT 25 MPH.

HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
HUTCHINSON...MCPHERSON...SOUTH HUTCHINSON...STERLING...INMAN...
BUHLER...HAVEN...NICKERSON...BURRTON...GALVA...ARLINGTON...TURON...
PARTRIDGE...PLEVNA...ABBYVILLE...YODER...WILLOWBROOK...LANGDON...
MCPHERSON AIRPORT AND HUTCHINSON AIRPORT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3814 9833 3833 9806 3840 9748 3792 9766
      3791 9770 3785 9770 3777 9775 3781 9845
TIME...MOT...LOC 1200Z 279DEG 22KT 3826 9759 3785 9803 

HAIL...0.88IN
WIND...60MPH
 
$$

DARMOFAL
098 
WWUS53 KICT 141214
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
714 AM CDT THU JUL 14 2016

KSC079-113-155-159-141230-
/O.CON.KICT.SV.W.0256.000000T0000Z-160714T1230Z/
RENO KS-HARVEY KS-RICE KS-MCPHERSON KS-
714 AM CDT THU JUL 14 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 AM CDT
FOR RENO...WESTERN HARVEY...SOUTHEASTERN RICE AND SOUTHERN MCPHERSON
COUNTIES...

AT 713 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR MOUNDRIDGE TO 5 MILES NORTHEAST OF PRETTY
PRAIRIE...MOVING EAST AT 25 MPH.

HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL. 

SOURCE...TRAINED WEATHER SPOTTERS HAVE REPORTED 60 MPH WINDS IN
         ARLINGTON THIS MORNING. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
HUTCHINSON...MCPHERSON...SOUTH HUTCHINSON...STERLING...INMAN...
BUHLER...HAVEN...NICKERSON...BURRTON...GALVA...ARLINGTON...TURON...
PARTRIDGE...PLEVNA...ABBYVILLE...YODER...WILLOWBROOK...LANGDON...
MCPHERSON AIRPORT AND HUTCHINSON AIRPORT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3814 9833 3833 9806 3840 9748 3792 9766
      3791 9770 3785 9770 3777 9775 3781 9845
TIME...MOT...LOC 1213Z 279DEG 22KT 3825 9750 3784 9794 

HAIL...0.88IN
WIND...60MPH
 
$$

METZGER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 14, 6:02 AM CDT, 46 minutes earlier.

Area forecast discussion, Jul 14, 6:02 AM CDT, 46 minutes before
Area Forecast Discussion
National Weather Service Wichita KS
602 AM CDT THU JUL 14 2016

.SHORT TERM...(Today through Saturday night)
Issued at 330 AM CDT Thu Jul 14 2016

Main concern is convective trends and potential for heavy rainfall
and severe weather today. The quasi-stationary front across far
southern Kansas will be the focus for this convection where strong
instability and strong deep layer shear will be present. An elevated
cluster of storms is already underway over northwest Kansas which
should continue to move east-southeast across central Kansas through
mid-morning with some upscale growth possible. Diurnal heating
should aid in additional development by midday into the afternoon
which should sweep east-southeast across southern Kansas. Some of
this activity is expected to become severe with locally heavy
rainfall also probable. The main challenge is the progression of
the afternoon convection and how much will fester into the evening
and tonight. The latest consensus continues to support a faster
north-south demise in PoPs across the forecast area with the bulk of
the convection pushing south into Oklahoma tonight. Otherwise it
will be relatively cooler the next couple of days with periodic
chances for convection in the disturbed west-northwest flow aloft
as the moisture begins to return northward again across Kansas
later Friday into Saturday.

Darmofal

.LONG TERM...(Sunday through Wednesday)
Issued at 330 AM CDT Thu Jul 14 2016

Upper ridge builds in earnest over the central CONUS during the
period with the center of the high over Kansas by Tuesday and
Wednesday. This should ensure a dry and hot regime with many areas
of central Kansas at or above the century mark.

KED

&&

.AVIATION...(For the 12Z TAFS through 12Z Friday morning)
Issued at 559 AM CDT Thu Jul 14 2016

EXPECTING NUMEROUS SHOWERS AND THUNDERSTORMS TO DEVELOP AND MOVE
EASTWARD ACROSS THE REGION FOR THIS MORNING AND AFTERNOON. SOME OF
THE STORMS COULD BECOME STRONG/SEVERE. THE ACTIVITY WILL MAINLY
AFFECT SOUTHERN KANSAS AS THE DAY GOES ON THEN BEGIN TO MOVE OUT
OF THE AREA BY THIS EVENING. SURFACE HIGH PRESSURE WILL BEGIN TO
SETTLE OVER THE AREA FOR LATER TONIGHT.

&&

.PRELIMINARY POINT TEMPS/POPS...
Wichita-KICT    89  67  87  68 /  60  60  40  50
Hutchinson      87  66  86  67 /  60  50  40  50
Newton          87  66  86  67 /  60  50  30  50
ElDorado        88  67  86  68 /  60  60  30  50
Winfield-KWLD   90  68  88  69 /  70  70  40  50
Russell         85  64  86  65 /  70  30  30  50
Great Bend      85  65  87  65 /  70  30  40  50
Salina          87  65  88  67 /  60  30  30  50
McPherson       86  66  86  67 /  60  40  30  50
Coffeyville     92  68  88  69 /  70  70  30  50
Chanute         90  67  87  68 /  60  60  30  40
Iola            89  67  87  68 /  50  50  30  40
Parsons-KPPF    91  68  88  69 /  60  60  30  50

&&

.ICT Watches/Warnings/Advisories...
None.
&&

SHORT TERM...KED
LONG TERM...KED
AVIATION...CDJ
Hazardous weather outlook, Jul 14, 4:08 AM CDT, 2 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WICHITA KS
408 AM CDT THU JUL 14 2016

KSZ032-033-047>053-067>072-082-083-091>096-098>100-150915-
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE-
RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER-
SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE-
408 AM CDT THU JUL 14 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS,
SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS.

.DAY ONE...TODAY AND TONIGHT

STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE...MAINLY FROM LATE
THIS MORNING UNTIL EARLY THIS EVENING. THE AREA AT GREATEST RISK
IS ALONG AND SOUTH OF A GREAT BEND TO MCPHERSON TO COTTONWOOD
FALLS LINE. THE MAIN RISKS WILL BE DAMAGING WINDS TO 70 MPH AND
GOLF BALL SIZE HAIL. LOCALLY HEAVY RAINFALL CAN ALSO BE EXPECTED
WITH MINOR LOWLAND FLOODING POSSIBLE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

PERIODIC CHANCES FOR THUNDERSTORMS WILL CONTINUE ON FRIDAY
THROUGH SATURDAY. STRONG STORMS WILL BE POSSIBLE WITH A SLIGHT
RISK FOR SEVERE STORMS ON FRIDAY ACROSS CENTRAL AND SOUTH CENTRAL
KANSAS.

MORE INTENSE HEAT IS EXPECTED TO BUILD ACROSS THE ENTIRE AREA
NEXT WEEK...WITH HEAT INDICES DURING THE AFTERNOON EXPECTED TO
CLIMB TO AROUND 105 DEGREES OR HIGHER.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS POSSIBLE...MAINLY THIS AFTERNOON ACROSS
SOUTH CENTRAL AND SOUTHEAST KANSAS.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION, SEE OUR WEBPAGE AT:
HTTP://WEATHER.GOV/WICHITA/HWO/

In the hours before

Special weather statement, Jul 14, 5:26 AM CDT, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
526 AM CDT THU JUL 14 2016

KSZ032-033-047-048-050-141115-
ELLSWORTH KS-RUSSELL KS-BARTON KS-LINCOLN KS-RICE KS-
526 AM CDT THU JUL 14 2016

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  WESTERN ELLSWORTH COUNTY IN CENTRAL KANSAS...
  SOUTHEASTERN RUSSELL COUNTY IN CENTRAL KANSAS...
  NORTHEASTERN BARTON COUNTY IN CENTRAL KANSAS...
  SOUTHWESTERN LINCOLN COUNTY IN CENTRAL KANSAS...
  NORTHWESTERN RICE COUNTY IN CENTRAL KANSAS...

* UNTIL 615 AM CDT

* AT 523 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A STRONG THUNDERSTORM 10 MILES NORTH OF CLAFLIN...MOVING
  EAST AT 25 MPH.

HAIL UP TO THE SIZE OF NICKELS...AND WIND GUSTS UP TO 50 MPH WILL BE
POSSIBLE WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  HOISINGTON...WILSON...CLAFLIN...HOLYROOD...SYLVAN GROVE...
  BUSHTON...DORRANCE...LORRAINE...SUSANK...FREDERICK...
  WILSON STATE PARK...WILSON LAKE AND ODIN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND
BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.

&&

LAT...LON 3906 9836 3848 9817 3853 9880 3875 9885
TIME...MOT...LOC 1023Z 253DEG 20KT 3867 9859

JAKUB
Special weather statement, Jul 14, 6:02 AM CDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
602 AM CDT THU JUL 14 2016

KSZ050-067-141130-
RENO KS-RICE KS-
602 AM CDT THU JUL 14 2016

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHWESTERN RENO COUNTY IN SOUTH CENTRAL KANSAS...
  SOUTHWESTERN RICE COUNTY IN CENTRAL KANSAS...

* UNTIL 630 AM CDT

* AT 601 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A STRONG THUNDERSTORM 9 MILES NORTH OF SYLVIA...OR 9 MILES
  NORTH OF ZENITH...MOVING EAST AT 30 MPH.

HAIL UP TO THE SIZE OF DIMES...AND WIND GUSTS UP TO 50 MPH WILL BE
POSSIBLE WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  STERLING...NICKERSON...PARTRIDGE...ALDEN...PLEVNA...ABBYVILLE AND
  RAYMOND.

LAT...LON 3829 9805 3793 9804 3797 9847 3821 9847
      3829 9848
TIME...MOT...LOC 1101Z 271DEG 28KT 3809 9843

DARMOFAL
Special weather statement, Jul 14, 6:17 AM CDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
617 AM CDT THU JUL 14 2016

KSZ048-050-051-141145-
ELLSWORTH KS-MCPHERSON KS-RICE KS-
617 AM CDT THU JUL 14 2016

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHEASTERN ELLSWORTH COUNTY IN CENTRAL KANSAS...
  NORTHWESTERN MCPHERSON COUNTY IN CENTRAL KANSAS...
  NORTHEASTERN RICE COUNTY IN CENTRAL KANSAS...

* UNTIL 645 AM CDT

* AT 613 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A STRONG THUNDERSTORM OVER GENESEO...OR 12 MILES NORTH OF
  LYONS...MOVING EAST AT 40 MPH.

HAIL UP TO THE SIZE OF DIMES...AND WIND GUSTS UP TO 50 MPH WILL BE
POSSIBLE WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  MARQUETTE...LITTLE RIVER...GENESEO...WINDOM AND KANOPOLIS LAKE.

LAT...LON 3862 9793 3861 9792 3861 9775 3831 9785
      3847 9827 3863 9818
TIME...MOT...LOC 1113Z 286DEG 33KT 3852 9813

DARMOFAL
Special weather statement, Jul 14, 6:27 AM CDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
627 AM CDT THU JUL 14 2016

KSZ050-067-141200-
RENO KS-RICE KS-
627 AM CDT THU JUL 14 2016

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHWESTERN RENO COUNTY IN SOUTH CENTRAL KANSAS...
  SOUTHERN RICE COUNTY IN CENTRAL KANSAS...

* UNTIL 700 AM CDT

* AT 626 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A STRONG THUNDERSTORM 8 MILES SOUTHWEST OF STERLING...
  MOVING EAST AT 30 MPH.

HAIL UP TO THE SIZE OF DIMES...AND WIND GUSTS UP TO 50 MPH WILL BE
POSSIBLE WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  HUTCHINSON...SOUTH HUTCHINSON...STERLING...NICKERSON...ARLINGTON...
  PARTRIDGE...SYLVIA...PLEVNA...ABBYVILLE AND WILLOWBROOK.

LAT...LON 3793 9847 3824 9846 3822 9794 3788 9794
TIME...MOT...LOC 1126Z 279DEG 28KT 3811 9829

DARMOFAL

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 13, 7:10 PM CDTSpecial Weather StatementICTCowley35 min
Jul 13, 7:27 PM CDTSevere Thunderstorm WarningICTCowley, Sumner63 min
Jul 13, 7:59 PM CDTSevere Thunderstorm WarningICTCowley, Sumner61 min
Jul 14, 5:26 AM CDTSpecial Weather StatementICTEllsworth49 min
Jul 14, 5:36 AM CDTSevere Thunderstorm WarningICTBarton, Ellsworth, Russell40 min
Jul 14, 6:02 AM CDTSpecial Weather StatementICTReno28 min
Jul 14, 6:17 AM CDTSpecial Weather StatementICTRice28 min
Jul 14, 6:27 AM CDTSpecial Weather StatementICTReno33 min
Jul 14, 7:15 AM CDTSpecial Weather StatementICTHarvey, Marion30 min
Jul 14, 7:27 AM CDTSevere Thunderstorm WarningICTHarvey, Kingman, Reno, Sedgwick63 min
Jul 14, 7:30 AM CDTSpecial Weather StatementICTRice45 min
Jul 14, 7:39 AM CDTSpecial Weather StatementICTChase51 min
Jul 14, 7:46 AM CDTSpecial Weather StatementICTHarvey, Marion44 min
Jul 14, 7:57 AM CDTSevere Thunderstorm WarningICTButler, Harvey, Sedgwick63 min
Jul 14, 8:01 AM CDTSpecial Weather StatementICTGreenwood29 min
Jul 14, 8:06 AM CDTSpecial Weather StatementICTWilson24 min
Jul 14, 8:35 AM CDTSevere Thunderstorm WarningICTButler, Cowley, Sedgwick, Sumner55 min
Jul 14, 8:36 AM CDTSpecial Weather StatementICTNeosho, Wilson24 min
Jul 14, 8:38 AM CDTSpecial Weather StatementICTGreenwood52 min
Jul 14, 8:50 AM CDTSpecial Weather StatementICTAllen, Woodson40 min
Jul 14, 8:58 AM CDTSpecial Weather StatementICTKingman, Sumner32 min
Jul 14, 9:06 AM CDTSevere Thunderstorm WarningICTAllen, Neosho, Wilson, Woodson54 min
Jul 14, 9:23 AM CDTSpecial Weather StatementICTButler, Greenwood52 min
Jul 14, 9:25 AM CDTSpecial Weather StatementICTHarper50 min
Jul 14, 9:34 AM CDTSpecial Weather StatementICTHarvey, Kingman, Reno, Sedgwick41 min
Jul 14, 9:50 AM CDTAreal Flood WarningICTWoodson4 hr
Jul 14, 9:51 AM CDTSpecial Weather StatementICTSumner24 min
Jul 14, 10:02 AM CDTSpecial Weather StatementICTAllen, Neosho, Wilson, Woodson28 min
Jul 14, 10:22 AM CDTSpecial Weather StatementICTMontgomery38 min
Jul 14, 11:01 AM CDTSpecial Weather StatementICTChautauqua, Cowley, Elk29 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.